# SDR CALA2021041900507

- Difficulty date: April 19, 2021
- Submitted: April 19, 2021
- Operation: Air carrier
- Aircraft: N78008
- Make and model: Boeing 777224
- Aircraft serial: 29478
- Aircraft time: 103,547 hours, 10,338 cycles
- System (JASC): 3300 · Lighting System
- Part: Battery
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AD 2018-14-02 SUPPORT TASK - DR 2R EMER LIGHT PWR SUPPLY M33098 TEST FAIL REF NR LP 9131216 DR 2R EMER LIGHT PWR SUPPLY M33098 BATTERY REPLACED AND TESTED NORMAL AS PER AMM 33-51-06 ADD EMP:V896958
